# SDR UPS98225744

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 211.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-111-01.00-01) ON INTERCOSTAL BS 211.8, RBL 25, WL 176.  CORROSION OUT OF LIMITS.  REMOVED INTERCOSTAL, FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-20-1, 51-10-3.
